Login New user?  
Journal of Statistics Applications & Probability Letters
An International Journal


Volumes > Vol. 2 > No. 1


A New Generalization of Linear Exponential Distribution: Theory and Application

PP: 1-14
Faton Merovci, Ibrahim Elbatal,
The linear exponential distribution is a very well-known distribution for modeling lifetime data in reliability and medical studies. We introduce in this paper a new four-parameter generalized version of the linear exponential distribution which is called Kumaraswamy linear exponential distribution. We provide a comprehensive account of the mathematical properties of the new distributions. In particular, a closed-form expressions for the density, cumulative distribution and hazard rate function of the distribution is given. Also, the rth order moment and moment generating function are derived. The maximum likelihood estimation of the unknown parameters is discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved